RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bogolyubov, Nikolai Mikhailovich

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 55
Presentations: 1

Number of views:
This page:1590
Abstract pages:10469
Full texts:3114
References:1133
E-mail: ,

http://www.mathnet.ru/eng/person18429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206567

Publications in Math-Net.Ru
2018
1. Igor Ermakov, Tim Byrnes, Nikolay Bogoliubov, “High-accuracy energy formulas for the attractive two-site Bose–Hubbard model”, Phys. Rev. A, 97:2 (2018), 23626, 11 pp.  mathnet  isi  scopus
2. N. Bogoliubov, C. Malyshev, “The partition function of the four-vertex model in a special external field”, Zap. Nauchn. Sem. POMI, 473 (2018),  77–84  mathnet
3. N. Bogoliubov, C. Malyshev, “The ground state-vector of the $XY$ Heisenberg chain and the Gauss decomposition”, Zap. Nauchn. Sem. POMI, 473 (2018),  66–76  mathnet
2017
4. N. M. Bogolyubov, I. Ermakov, A. Rybin, “Time evolution of the atomic inversion for the generalized Tavis–Cummings model–QIM approach”, Phys. Rev. A, 50:46 (2017), 464003, 24 pp.  mathnet  isi  scopus
5. Nicolay M. Bogoliubov, Cyril Malyshev, “Zero Range Process and Multi-Dimensional Random Walks”, SIGMA, 13 (2017), 056, 14 pp.  mathnet  isi  scopus
6. N. Bogoliubov, C. Malyshev, “Correlation functions as nests of self-avoiding paths”, Zap. Nauchn. Sem. POMI, 465 (2017),  27–45  mathnet
7. N. Bogoliubov, “Continuous time multidimensional walks as an integrable model”, Zap. Nauchn. Sem. POMI, 465 (2017),  13–26  mathnet
2016
8. N. Bogoliubov, C. Malyshev, “Multi-dimensional random walks and integrable phase models”, Zap. Nauchn. Sem. POMI, 448 (2016),  48–68  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 199–213  scopus
2015
9. N. M. Bogolyubov, K. L. Malyshev, “Integrable models and combinatorics”, Uspekhi Mat. Nauk, 70:5(425) (2015),  3–74  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:5 (2015), 789–856  isi  scopus
10. N. M. Bogoliubov, C. Malyshev, “Combinatorial aspects of correlation functions of the $XXZ$ Heisenberg chain in limiting cases”, Zap. Nauchn. Sem. POMI, 437 (2015),  15–34  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:1 (2016), 8–22  scopus
11. N. M. Bogoliubov, “Time-dependent correlation functions for a bimodal Bose–Hubbard model”, Zap. Nauchn. Sem. POMI, 433 (2015),  65–77  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 662–670  scopus
2014
12. N. M. Bogolyubov, “Combinatorics of a strongly coupled boson system”, TMF, 181:1 (2014),  5–18  mathnet  elib; Theoret. and Math. Phys., 181:1 (2014), 1132–1144  isi  elib  scopus
13. N. M. Bogoliubov, C. Malyshev, “A combinatorial interpretation of the scalar products of state vectors of integrable models”, Zap. Nauchn. Sem. POMI, 421 (2014),  33–46  mathnet; J. Math. Sci. (N. Y.), 200:6 (2014), 662–670  scopus
2013
14. N. M. Bogolyubov, “Calculation of correlation functions in totally asymmetric exactly solvable models on a ring”, TMF, 175:3 (2013),  370–378  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 175:3 (2013), 755–762  isi  elib  scopus
2012
15. N. M. Bogoliubov, A. G. Pronko, J. Timonen, “Multiple-grain dissipative sandpiles”, Zap. Nauchn. Sem. POMI, 403 (2012),  5–18  mathnet  mathscinet; J. Math. Sci. (N. Y.), 190:3 (2013), 411–418  scopus
16. N. M. Bogoliubov, P. P. Kulish, “Exactly solvable models of quantum nonlinear optics”, Zap. Nauchn. Sem. POMI, 398 (2012),  26–54  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 14–30  scopus
17. N. M. Bogoliubov, “Scalar products of the state vectors in the totally asymmetric exactly solvable models on a ring”, Zap. Nauchn. Sem. POMI, 398 (2012),  5–25  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 1–13  scopus
2011
18. N. M. Bogolyubov, K. L. Malyshev, “Ising limit of a Heisenberg $XXZ$ magnet and some temperature correlation functions”, TMF, 169:2 (2011),  179–193  mathnet  mathscinet; Theoret. and Math. Phys., 169:2 (2011), 1517–1529  isi  scopus
2010
19. N. M. Bogoliubov, K. Malyshev, “The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers”, Algebra i Analiz, 22:3 (2010),  32–59  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:3 (2011), 359–377  isi  scopus
20. N. I. Abarenkova, N. M. Bogoliubov, “Solution of the integrable model of the spinor Bose–Einstein condensate with the dipole-dipole interaction”, Zap. Nauchn. Sem. POMI, 374 (2010),  5–27  mathnet; J. Math. Sci. (N. Y.), 168:6 (2010), 759–771  scopus
2009
21. N. M. Bogolyubov, “Five vertex model with fixed boundary conditions”, Algebra i Analiz, 21:3 (2009),  58–78  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:3 (2010), 407–421  isi  scopus
22. Nikolay M. Bogolyubov, “Determinantal Representation of the Time-Dependent Stationary Correlation Function for the Totally Asymmetric Simple Exclusion Model”, SIGMA, 5 (2009), 052, 11 pp.  mathnet  mathscinet  zmath  isi  scopus
23. N. M. Bogolyubov, K. L. Malyshev, “Correlation functions of the XX Heisenberg magnet and random walks of vicious walkers”, TMF, 159:2 (2009),  179–193  mathnet  mathscinet; Theoret. and Math. Phys., 159:2 (2009), 563–574  isi  scopus
2008
24. N. M. Bogolyubov, “Four-vertex model and random tilings”, TMF, 155:1 (2008),  25–38  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:1 (2008), 523–535  isi  scopus
25. N. M. Bogoliubov, “Form factors, plane partitions and random walks”, Zap. Nauchn. Sem. POMI, 360 (2008),  5–30  mathnet  zmath; J. Math. Sci. (N. Y.), 158:6 (2009), 771–786  scopus
2007
26. N. M. Bogolyubov, “Enumeration of plane partitions and the algebraic Bethe anzatz”, TMF, 150:2 (2007),  193–203  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:2 (2007), 165–174  isi  scopus
27. N. M. Bogolyubov, K. L. Malyshev, “On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential”, Zap. Nauchn. Sem. POMI, 347 (2007),  56–74  mathnet  mathscinet; J. Math. Sci. (N. Y.), 151:2 (2008), 2829–2839  scopus
28. N. M. Bogolyubov, “Four-vertex model”, Zap. Nauchn. Sem. POMI, 347 (2007),  34–55  mathnet  mathscinet; J. Math. Sci. (N. Y.), 151:2 (2008), 2816–2828  scopus
2006
29. N. M. Bogolyubov, “Integrable models for the vicious and friendly walkers”, Zap. Nauchn. Sem. POMI, 335 (2006),  59–74  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:1 (2007), 2729–2737  scopus
2005
30. N. M. Bogolyubov, K. L. Malyshev, “Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential”, Algebra i Analiz, 17:1 (2005),  84–114  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 63–84
31. N. M. Bogolyubov, “$XX0$ Heisenberg chain and random walks”, Zap. Nauchn. Sem. POMI, 325 (2005),  13–27  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 138:3 (2006), 5636–5643  scopus
2004
32. N. M. Bogolyubov, “Spinor Bose condensate and $\mathrm{su}(1,1)$ Richardson model”, Zap. Nauchn. Sem. POMI, 317 (2004),  43–56  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:1 (2006), 3552–3559
2003
33. R. K. Bullough, N. M. Bogolyubov, V. S. Kapitonov, K. L. Malyshev, I. Timonen, A. V. Rybin, G. G. Varzugin, M. Lindberg, “Quantum Integrable and Nonintegrable Nonlinear Schrödinger Models for Realizable Bose–Einstein Condensation in $d+1$ Dimensions $(d=1,2,3)$”, TMF, 134:1 (2003),  55–73  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 47–61  isi
2000
34. R. K. Bullough, N. M. Bogolyubov, R. R. Puri, “Quantum integrability and quantum chaos in the micromaser”, TMF, 122:2 (2000),  182–204  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:2 (2000), 151–169  isi
35. N. M. Bogolyubov, M. B. Zvonarev, A. V. Kitaev, “Fluctuations near the boundaries in the six-vertex model”, Zap. Nauchn. Sem. POMI, 269 (2000),  136–142  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1960–1963
36. N. M. Bogolyubov, “Multi-particle correlation functions in the trapped Bose gas”, Zap. Nauchn. Sem. POMI, 269 (2000),  125–135  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1954–1959
1999
37. N. M. Bogolyubov, A. G. Izergin, A. L. Kitanin, A. G. Pronko, “The Probabilities of Survival and Hopping of States in the Phase Model on a Finite Lattice”, Tr. Mat. Inst. Steklova, 226 (1999),  36–48  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 29–41
1998
38. N. M. Bogoliubov, “Non-Hermitian integrable models”, Zap. Nauchn. Sem. POMI, 251 (1998),  22–32  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:3 (2001), 1097–1104
1997
39. N. M. Bogolyubov, “Algebraic Bethe anzatz and the Tavis–Cummings model”, Zap. Nauchn. Sem. POMI, 245 (1997),  66–79  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:2 (2000), 2051–2060
1995
40. N. M. Bogoliubov, “Exact solution of a model of three bound oscillators with Stark nonlinearity”, Zap. Nauchn. Sem. POMI, 224 (1995),  122–128  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:2 (1998), 185–189
1991
41. N. M. Bogoliubov, “The logarithmic corrections in the one-dimensional Hubbard model with attraction”, Zap. Nauchn. Sem. LOMI, 189 (1991),  24–36  mathnet  mathscinet  zmath; J. Soviet Math., 62:5 (1992), 2955–2963
1990
42. N. M. Bogolyubov, V. E. Korepin, “Correlation functions of the one-dimensional Hubbard model”, TMF, 82:3 (1990),  331–348  mathnet  mathscinet; Theoret. and Math. Phys., 82:3 (1990), 231–243  isi
1989
43. N. M. Bogolyubov, V. E. Korepin, “The mechanism of Cooper pairing in the one-dimensional Hubbard model”, Trudy Mat. Inst. Steklov., 191 (1989),  45–54  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 191 (1992), 47–57
1987
44. N. M. Bogolyubov, A. G. Izergin, V. E. Korepin, “Critical exponents in completely integrable models of quantum statistical physics”, TMF, 70:1 (1987),  135–145  mathnet  mathscinet; Theoret. and Math. Phys., 70:1 (1987), 94–102  isi
1986
45. N. M. Bogolyubov, “Thermodynamics of a one-dimensional lattice Bose gas”, TMF, 67:3 (1986),  451–462  mathnet  mathscinet; Theoret. and Math. Phys., 67:3 (1986), 614–622  isi
46. N. M. Bogolyubov, V. E. Korepin, “Quantum nonlinear Schrödinger equation on a lattice”, TMF, 66:3 (1986),  455–462  mathnet  mathscinet; Theoret. and Math. Phys., 66:3 (1986), 300–305  isi
47. N. M. Bogolyubov, V. E. Korepin, “On complete screening in the one-dimensional Bose gas”, Zap. Nauchn. Sem. LOMI, 150 (1986),  3–6  mathnet
1985
48. N. M. Bogolyubov, V. E. Korepin, “Temperature dependence of the correlation length in a one-dimensional Bose gas”, TMF, 64:1 (1985),  92–102  mathnet  mathscinet; Theoret. and Math. Phys., 64:1 (1985), 708–715  isi
49. N. M. Bogolyubov, A. S. Budagov, “On the Poisson structure for the matrix Sine–Gordon equation”, Zap. Nauchn. Sem. LOMI, 146 (1985),  3–8  mathnet  mathscinet  zmath
1984
50. N. M. Bogolyubov, A. G. Izergin, “Lattice sine-Gordon model with local Hamiltonian”, TMF, 61:3 (1984),  364–377  mathnet  mathscinet; Theoret. and Math. Phys., 61:3 (1984), 1195–1204  isi
51. N. M. Bogolyubov, V. E. Korepin, “Correlation functions of one-dimensional Bose gas in thermodynamic equilibrium”, TMF, 60:2 (1984),  262–269  mathnet  mathscinet; Theoret. and Math. Phys., 60:2 (1984), 808–814  isi
52. N. M. Bogolyubov, A. G. Izergin, “Lattice completely integrable regularization of the sine-Gordon model for small coupling constants”, TMF, 59:2 (1984),  183–199  mathnet  mathscinet; Theoret. and Math. Phys., 59:2 (1984), 441–452  isi
1982
53. N. M. Bogolyubov, “On the physical sector of the lattice sine-Gordon model”, TMF, 51:3 (1982),  344–354  mathnet  mathscinet; Theoret. and Math. Phys., 51:3 (1982), 540–547  isi
54. N. M. Bogolyubov, A. N. Vasil'ev, Yu. M. Pis'mak, “Enumeration of 3-conneeted labeled graphs”, Zap. Nauchn. Sem. LOMI, 120 (1982),  21–24  mathnet  mathscinet  zmath
1981
55. N. M. Bogoliubov, “Some results of the hightemperature expansions for the Ising model in arbitrary magnetic field”, Zap. Nauchn. Sem. LOMI, 101 (1981),  11–27  mathnet  mathscinet; J. Soviet Math., 23:4 (1983), 2379–2389
1977
56. N. M. Bogolyubov, “Convergence of Feynman diagram expansions in the Ising model”, TMF, 30:1 (1977),  138–141  mathnet  mathscinet; Theoret. and Math. Phys., 30:1 (1977), 88–90
1976
57. N. M. Bogolyubov, V. F. Brattsev, A. N. Vasil'ev, A. L. Korzhenevskii, R. A. Radzhabov, “High-temperature expansions at an arbitrary magnetization in the ising model”, TMF, 26:3 (1976),  341–351  mathnet; Theoret. and Math. Phys., 26:3 (1976), 230–237

2004
58. N. M. Bogolyubov, E. V. Damaskinsky, “Kulish Petr Petrovich”, Zap. Nauchn. Sem. POMI, 317 (2004),  7–10  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Correlation functions of the XX0 Heisenberg chain, q-binomial determinants, and plane partitions in a box
K. L. Malyshev, N. M. Bogolyubov
St. Petersburg Seminar on Representation Theory and Dynamical Systems
February 13, 2013 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019